# SDR SWAA063405

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 52,717 hours, 52,859 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645268A
- Part serial: MA5700
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RT WING NR 5 SPOILER HINGE BROKEN.  REMOVED AND REPLACED NR 5 SPOILER PER MM.
